# SDR DALA2023091307524

- Difficulty date: September 11, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 83,514 hours, 31,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5643 EXIT SING AT DOOR L2 FELL OFF. CORRECTIVE ACTION: RE SECURED EMERGENCY EXIT LIGHT COVER PER B757 AMM 33-51. NO FAULTS NOTED AT THIS TIME. (4906888)
